6 doctors weighed in:
Can too much vitamin d give you hot flashes and night sweats?
6 doctors weighed in

Emily Lu
Family Medicine
4 doctors agree
In brief: No
Vitamin d regulates your body's absorption of calcium, so too much vitamin d will lead to hypercalcemia or too much calcium in your blood.
Hypercalcemia typically manifests as constipation, nausea, polyuria (excess urination), and in severe/chronic cases, renal problems and cardiovascular issues. None of these issues would manifest as hot flashes or night sweats.

In brief: No
Vitamin d regulates your body's absorption of calcium, so too much vitamin d will lead to hypercalcemia or too much calcium in your blood.
Hypercalcemia typically manifests as constipation, nausea, polyuria (excess urination), and in severe/chronic cases, renal problems and cardiovascular issues. None of these issues would manifest as hot flashes or night sweats.
Emily Lu
Emily Lu
Answer assisted by Emily Lu, Medical Student
Thank
Dr. Robert Stuart
Family Medicine
In brief: No
Excessive doses of some b vitamins (niacin) can cause what is called flushing which can cause night sweats and hot flashes.

In brief: No
Excessive doses of some b vitamins (niacin) can cause what is called flushing which can cause night sweats and hot flashes.
Dr. Robert Stuart
Dr. Robert Stuart
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors